Para citar este documento: http://ddd.uab.cat/record/85166
A geometric and stochastic proof of the twist point theorem
O'Neill, Michael D.

Fecha: 2012
Resumen: In this paper we will give a proof of the McMillan twist point theorem using geometry, potential theory and Ito's formula but not the Riemann mapping theorem.
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; publishedVersion
Materia: Twist point theorem ; Harmonic measure ; Brownian motion
Publicado en: Publicacions matemàtiques, Vol. 56, Núm. 1 ( 2012) , p. 41-63, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_56112_02


23 p, 358.7 KB
 Acceso restringido a la UAB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques

 Registro creado el 2011-12-22, última modificación el 2014-06-07



   Favorit i Compartir
QR image